# SDR W8PA960214

- Difficulty date: December 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY FLOOR TRACK LIGHTING INOPERATIVE AT ROWS 2, 3, 9, 17, AND 22.  REPLACED BULBS.  (X)
